# SDR EIA2008041

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE AT BS 460-480 TOP BL O TO 5-IL, ANTENNA LOCATION SURFACE SKIN SUNK.  REPAIRED PER SRM 51-30-02.
